My guess is that this is the Effexor withdrawal, not the Prozac, as the Prozac will take about 4-6 weeks usually to start working. I also don't think it will help much with the Effexor withdrawal, as it's in a different class of drugs, no two drugs work the same or target the same neurotransmitter receptors, and you might get new side effects while getting used to the Prozac. Now, I know that some do use Prozac for this successfully, though I've heard it used more for other ssris, not for snris, but the best advice I've seen is go through your taper off any drug as long as it takes for you, not some generalized schedule, and recover fully before trying another medication. The way to use Prozac would be a little bit at the end of a taper if you were having a lot of trouble stopping, but another way to do it is to just go more slowly on the taper off until the withdrawal effects are minimal. Anyway, whatever you choose to do, what you have sounds like Effexor withdrawal.
I'm just starting Prozac as well, and am experiencing what you explained. My doctor said that usually all symptoms pass within a month, though.
Update: I still have nausea in the AM along with heightened anxiety. I'm coming up on the one month mark on Monday and hoping for things to look a little better.